iCliniq logo

Ask a Doctor Online Now

HomeAnswersCardiologychest painMy report showed mild TR. Is it something to be worried?

My report showed mild TR. Is that something to worry?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At March 20, 2017
Reviewed AtFebruary 20, 2024

Patient's Query

Hello doctor,

I have made an echo after I started having an uncomfortable chest pain and short of breath with little dizziness while I make an effort talking. But, I do not get tired that much even if I am working out. Can the symptoms be related to anxiety? However, the doctor said my heart is fine after I made the echo test. Nothing is abnormal except in a section called doppler. It says abnormal tricuspid flow mild TR, which he did not mention and I have no clue what it is. But, I read that in my test results. Is that something concerning? Sometimes, I get high blood pressure.

Hi,

Welcome to icliniq.com.

It is mild leakage across the valve. There is no need to worry about it. It can sometimes be found. Is your chest x-ray done? If not just get one done. This pain may be due to anxiety or reflux disease. Do you also have upper abdominal pain, nausea, bloating, burping, increase in pain on food, sour water feeling in throat or chest burning? These are the other symptoms of reflux disease and may be associated. You should avoid fatty, oily and spicy diet. Have some walk after having food instead of taking rest. Have multiple small meals instead of heavy meals. Have regular sleep habits and avoid stress. Eat lots of green leafy vegetables and fruits. Avoid smoking and alcohol if any. You can get prescribed tablet Pan DSR 40 mg (Pantoprazole and Domperidone) or Esomeprazole before breakfast once a day for two weeks. For anxiety, you should use relaxation techniques like yoga, meditation, deep breathing, etc. If it does not help, then can get anti-anxiety medicine prescribed like Escitalopram or Clonazepam, etc.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sagar Ramesh Makode
Dr. Sagar Ramesh Makode

Cardiology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Cardiology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy